# SDR P5CA9601051

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME LWR CHORD AT STA 1600 ABOVE STR 11, 12.  CORROSION BLENDED OUT PER SRM 51-10-01 AND 51-10-02.
